SYMMETRIC POSITIVE SOLUTIONS FOR SECOND ORDER BOUNDARY VALUE PROBLEMS WITH INTEGRAL BOUNDARY CONDITIONS ON TIME SCALES


OGUZ A. D. , TOPAL F. S.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.6, no.2, pp.531-542, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.11948/2016038
  • Title of Journal : JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Page Numbers: pp.531-542

Abstract

This paper investigates the existence of symmetric positive solutions for a class of nonlinear boundary value problem of second order dynamic equations with integral boundary conditions on time scales. Under suitable conditions, the existence of symmetric positive solution is established by using monotone iterative technique.